Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 214

All articles in this issue are freely accessible.

Normal structure of the one-point stabilizer of a doubly-transitive permutation group. I
Michael E. O’Nan.
Trans. Amer. Math. Soc. 214 (1975), 1-42
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0393207
Normal structure of the one-point stabilizer of a doubly-transitive permutation group. II
Michael E. O’Nan.
Trans. Amer. Math. Soc. 214 (1975), 43-74
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Inclusion maps of $3$-manifolds which induce monomorphisms of fundamental groups
Jože Vrabec.
Trans. Amer. Math. Soc. 214 (1975), 75-93
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388398
Partition theorems related to some identities of Rogers and Watson
Willard G. Connor.
Trans. Amer. Math. Soc. 214 (1975), 95-111
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0414480
Equisingular deformations of Puiseux expansions
Augusto Nobile.
Trans. Amer. Math. Soc. 214 (1975), 113-135
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0414560
$BV$-functions, positive-definite functions and moment problems
P. H. Maserick.
Trans. Amer. Math. Soc. 214 (1975), 137-152
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0380272
Weakly smooth continua
Lewis Lum.
Trans. Amer. Math. Soc. 214 (1975), 153-167
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0385820
On the double suspension homomorphism
Mark Mahowald.
Trans. Amer. Math. Soc. 214 (1975), 169-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0438333
A codimension theorem for pseudo-Noetherian rings
Kenneth McDowell.
Trans. Amer. Math. Soc. 214 (1975), 179-185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0382252
The Gaussian law and the law of the iterated logarithm for lacunary sets of characters
E. Dudley.
Trans. Amer. Math. Soc. 214 (1975), 187-214
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0380246
Infinite convolutions on locally compact Abelian groups and additive functions
Philip Hartman.
Trans. Amer. Math. Soc. 214 (1975), 215-231
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0400333
The bracket ring of a combinatorial geometry. II. Unimodular geometries
Neil L. White.
Trans. Amer. Math. Soc. 214 (1975), 233-248
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0447023
Adjoint groups, regular unipotent elements and discrete series characters
G. I. Lehrer.
Trans. Amer. Math. Soc. 214 (1975), 249-260
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0384915
The stability problem in shape, and a Whitehead theorem in pro-homotopy
David A. Edwards and Ross Geoghegan.
Trans. Amer. Math. Soc. 214 (1975), 261-277
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0413095
Spectral analysis of finite convolution operators
Richard Frankfurt.
Trans. Amer. Math. Soc. 214 (1975), 279-301
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0397481
Differential geometry on simplicial spaces
Michael A. Penna.
Trans. Amer. Math. Soc. 214 (1975), 303-323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0391146
Two applications of twisted wreath products to finite soluble groups
Trevor O. Hawkes.
Trans. Amer. Math. Soc. 214 (1975), 325-335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0379657
On a Galois theory for inseparable field extensions
John N. Mordeson.
Trans. Amer. Math. Soc. 214 (1975), 337-347
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0384762
On angular momentum Helmholtz theorems and cohomology of Lie algebras
Henrik Stetkaer.
Trans. Amer. Math. Soc. 214 (1975), 349-374
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0410775
Ruelle’s operator theorem and $g$-measures
Peter Walters.
Trans. Amer. Math. Soc. 214 (1975), 375-387
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0412389
$o$-weakly compact mappings of Riesz spaces
P. G. Dodds.
Trans. Amer. Math. Soc. 214 (1975), 389-402
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0385629
Diffeomorphisms obtained from endomorphisms
Louis Block.
Trans. Amer. Math. Soc. 214 (1975), 403-413
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388457
On the structure of $S$ and $C(S)$ for $S$ dyadic
James Hagler.
Trans. Amer. Math. Soc. 214 (1975), 415-428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388062
American Mathematical Society